# SDR A6WA201543124

- Difficulty date: October 10, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 600332833335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT POWER RECEPTACLE ATTACH BRACKET IS CRACKED.  R & R DISCREPANT ACFT POWER RECEPTACLE ATTACH BRACKET IAW SRM 51-42-06 & 51-42-13.
